MathSciNet Relay Station
MathSciNet bibliographic data
MR2879525 34A08 (26A33 34D20)
Li, Yan; Chen, YangQuan; Podlubny, Igor Mittag-Leffler stability of fractional order nonlinear dynamic systems. Automatica J. IFAC 45 (2009), no. 8, 1965–1969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement